Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
x1x2x3

Tazorac help...please..

i started Tazorac about 3 weeks ago and it was going really good. Now my face is so red and irritated. Its peeling all around my mouth and some on my cheeks. I even got a prescription lotion from my derm. and i dont know if its helping. I think im going to stop using the Tazorac for a few days and double up on my lotion. Is this alright or do you think i am going to break out from not using Tazorac? I guess i can take a few pimples over this dry red face. If anybody has anymore tips for me to stop this redness it would be great. thanks.

Share this post


Link to post
Share on other sites

How did your Dr. tell you to use the Tazorac? Mine told me to put it on and then wash it off in 3-5 min. This way it doesn't cause much irritation. Of course, my skin is so used to being irritated I can leave it on all night!!! My derm. also said I can try every other day too if it is too irritating. Good Luck!

Share this post


Link to post
Share on other sites

my derm told me to use it every night and then wash it off in the morning. so i guess its on my face for a good long time which is prob. causing the irritation. i think im gonna stop using it for 2-3 days and then continue using it maybe every other night. I gotta talk to my derm first though to see if its okay to do that. i just cant deal with this skin right now..it hurts. thanks for your reply

Share this post


Link to post
Share on other sites

Hi, I use tazorac...If my skin is irratated I back off for a few days...also, you may want to try a lesser strength, or alternate between two strengths. I do that as well. Good luck

Share this post


Link to post
Share on other sites

Are you using the cream or gel? My derm told me to use the cream and mix 1/2 taz and 1/2 cetaphil moisturizer. Also, I use a pea sized amount of both. I have zero irritation/dryness. Infact, I think my skin feels oilier. Also, I leave it on all night and wash it off in the morning. Hope this helps.

Share this post


Link to post
Share on other sites

okay here's my number one tip with taz...Dont PUT THE SHIT AROUND YOUR MOUTH AREA! for cheeks and shit its good...but honestly..when you put it around your mouth ..and the area where you shave...( if ur a guy )..you can get REALLY dry...and it hurts like a bitch too....if i were you....take put cetaphil on maybe a half hour before you put the taz on..and then load on it in the morning....it should calm the dryness...Don't wash with any special cleansers...the cetaphil one is good, and soap is good too...i just use LEVER PURE RAIN soap...its gentle and it doesnt make me break out....Don't use anything with taz...like salicyic acid...any more questions, feel free to ask

Share this post


Link to post
Share on other sites

thanks a lot for your responses. i havent used my tazorac the past 3 days and my skin is beginning to heal. BTW i am using the gel. i am going to start using it again tonight, but very little of it and work my way from there. thanks.

Share this post


Link to post
Share on other sites

hey, get your derm to switch to the cream, i was using the gel and i was getting the exact same thing.. my face was so red and felt like on fire.. the cream is for sensitive skin, which you have.. so i would use the cream it works great! good luck bro

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×